Quantum first-passage problem

Kumar, N. (1985) Quantum first-passage problem Pramana - Journal of Physics, 25 (4). pp. 363-367. ISSN 0304-4289

PDF - Publisher Version

Official URL: http://www.ias.ac.in/j_archive/pramana/25/4/363-36...

Related URL: http://dx.doi.org/10.1007/BF02846762


Formulation of quantum first passage problem is attempted in terms of a restricted Feynman path integral that simulates an absorbing barrier as in the corresponding classical case. The positivity of the resulting probability density, however, remains to be demonstrated.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:First Passage; Path Decomposition; Absorbing Barrier; Traversal Time; Collapse of Wave Function; Stochastic Quantization
ID Code:85109
Deposited On:29 Feb 2012 13:38
Last Modified:19 May 2016 01:17

Repository Staff Only: item control page